Skip to Main content Skip to Navigation
Journal articles

Global stabilization of a class of partially known nonnegative systems

Ludovic Mailleret 1 Jean-Luc Gouzé 2 Olivier Bernard 2
2 COMORE - Modeling and control of renewable resources
LOV - Laboratoire d'océanographie de Villefranche, CRISAM - Inria Sophia Antipolis - Méditerranée
Abstract : In this paper we deal with the problem of global output feedback stabilization of a class of n-dimensional nonlinear nonnegative systems possessing a one-dimensional analytically unknown part that is also a measured output. We first propose our main result, an output feedback control procedure, taking advantage of measurements of the uncertain part, able to globally stabilize the system toward an adjustable equilibrium point in the positive orthant. Though quite general, this result is based on hypotheses that might be difficult to check in practice. Then in a second step, through a theorem on a class of nonnegative systems linking the existence of a positive equilibrium to its global asymptotic stability, we propose other hypotheses for our main result to hold. These new hypotheses are more restrictive but much simpler to check. An illustrative example highlights both the potentially complex open loop dynamics of the considered systems and the interesting characteristics of the control procedure.
Document type :
Journal articles
Complete list of metadata

https://hal.inrae.fr/hal-02653498
Contributor : Migration Prodinra <>
Submitted on : Friday, May 29, 2020 - 8:59:09 PM
Last modification on : Tuesday, November 24, 2020 - 6:34:01 PM

Identifiers

Citation

Ludovic Mailleret, Jean-Luc Gouzé, Olivier Bernard. Global stabilization of a class of partially known nonnegative systems. Automatica, Elsevier, 2008, 44 (8), pp.2128-2134. ⟨10.1016/j.automatica.2007.12.006⟩. ⟨hal-02653498⟩

Share

Metrics

Record views

22